Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A counterexample to a weak-type estimate for potential spaces and tangential approach regions


Authors: Javier Soria and Olof Svensson
Journal: Proc. Amer. Math. Soc. 133 (2005), 1093-1099
MSC (2000): Primary 42B25, 42B20
Published electronically: September 16, 2004
MathSciNet review: 2117210
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for every potential space $L^{1}_{K}(\mathbb{R} ^{n})$, there exists an approach region for which the associated maximal function is of weak-type, but the boundedness for the completed region is false, which is in contrast with the nontangential case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25, 42B20

Retrieve articles in all journals with MSC (2000): 42B25, 42B20


Additional Information

Javier Soria
Affiliation: Department of Applied Mathematics and Analysis, University of Barcelona, E-08071 Barcelona, Spain
Email: soria@mat.ub.es

Olof Svensson
Affiliation: Department of Science and Technology, Campus Norrköping, Linköping University, SE-601 74 Norrköpingweden, Sweden
Email: olosv@itn.liu.se

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07621-X
PII: S 0002-9939(04)07621-X
Keywords: Potential spaces, maximal functions, approach regions.
Received by editor(s): June 7, 2003
Received by editor(s) in revised form: November 26, 2003
Published electronically: September 16, 2004
Additional Notes: The research of the first author was partially supported by Grants BFM2001-3395 and 2001SGR00069.
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society